# SDR DHLA201203140004

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 94,460 hours, 30,239 cycles
- Engine: Ge CFM562C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE SHUTDOWN DURING FLIGHT WITH OIL QTY AT 2 QUARTS.  ACFT WAS GROUNDED.  INSPECTED ENGINE FOUND OIL CAP TO BE LOOSE INSTALLED NEW CAP ASSY IAW MM 79-11-10 OIL IAW MM 12-10-00 INSPECTED CHIP DETECTOR IAW MM 79-00-00 NO DEFECTES NOTED RAN NR 4 ENGINE IAW JRH 13.2 OIL CAP NO HELP FOUND LINE LEAKING FROM PRESSURE TRANSMITTER  REPLACED LINE IAW MM 79-00-00 RAN ENG IAW JRH 13.2 NO LEAKS DETECTED AT THIS TIME PN D51P54101-33.
